Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF TOXICOLOGY   WINTER 2013 , Volume 6 , Number 19; Page(s) 751 To 756.
 
Paper: 

THE STUDY OF ELECTROCARDIOGRAPHIC FINDINGS IN PATIENTS WITH ORGANOPHOSPHATE POISONING

 
 
Author(s):  RAHBAR TAROMSARI MORTEZA, BADSAR ALIREZA*, AGHAJANKHAH MOHAMMADREZA, AKBAR POOR MANOCHEHR, FARHAMAND PORKAR NASTARAN, FALLAH KARKAN MORTEZA
 
* DEPARTMENT OF FORENSIC MEDICINE, GUILAN UNIVERSITY OF MEDICAL SCIENCES, GUILAN, IRAN
 
Abstract: 

Background: Cardiac manifestations that occur in a majority of patients with organophosphate (OP) poisoning may range from innocuous electrocardiographic manifestations, such as sinus tachycardia, to life-threatening complications, including cardiogenic pulmonary edema and myocardial necrosis. In this study, we evaluated the various electrocardiographic manifestations in patients with OP poisoning.
Methods: This retrospective-descriptive study was performed by reviewing the medical records from all patients poisoned with organophosphate admitted to Razi Educational Hospital, Rasht, Iran, from April 2008 to March 2011. Patients with incomplete records were excluded from the study. Histories of all patients were collected and ECG analysis was conducted including the rate, rhythm, ST-T abnormalities, conduction defects, and measurement of PR and QT intervals by a cardiologist. Descriptive statistical analysis was conducted by SPSS software version18.
Results: Of the total 100 patients (75 were male) with OP poisoning that referred to the Emergency Ward of Razi Hospital, 63 patients presented ECG abnormalities. The mean age of the patients was 35.78 ± 12.91 years. The causes of poisoning were occupational in 71 patients, suicidal in 26 patients, and accidental in 3 patients. Sinus tachycardia (31%) was the most common ECG abnormality, followed by non-specific ST-T changes (24%). Overall, mortality rate was 5% and all of the deceased patients presented changes in ECG.
Conclusion: OP poisoning is associated with significant ECG abnormalities, especially tachycardia and non-specific ST-T changes.

 
Keyword(s): ECG ABNORMALITIES, ORGANOPHOSPHATE POISONING, RASHT
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

RAHBAR TAROMSARI, M., & BADSAR, A., & AGHAJANKHAH, M., & AKBAR POOR, M., & FARHAMAND PORKAR, N., & FALLAH KARKAN, M. (2013). THE STUDY OF ELECTROCARDIOGRAPHIC FINDINGS IN PATIENTS WITH ORGANOPHOSPHATE POISONING. IRANIAN JOURNAL OF TOXICOLOGY, 6(19), 751-756. https://www.sid.ir/en/journal/ViewPaper.aspx?id=288507



Vancouver: Copy

RAHBAR TAROMSARI MORTEZA, BADSAR ALIREZA, AGHAJANKHAH MOHAMMADREZA, AKBAR POOR MANOCHEHR, FARHAMAND PORKAR NASTARAN, FALLAH KARKAN MORTEZA. THE STUDY OF ELECTROCARDIOGRAPHIC FINDINGS IN PATIENTS WITH ORGANOPHOSPHATE POISONING. IRANIAN JOURNAL OF TOXICOLOGY. 2013 [cited 2021June16];6(19):751-756. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=288507



IEEE: Copy

RAHBAR TAROMSARI, M., BADSAR, A., AGHAJANKHAH, M., AKBAR POOR, M., FARHAMAND PORKAR, N., FALLAH KARKAN, M., 2013. THE STUDY OF ELECTROCARDIOGRAPHIC FINDINGS IN PATIENTS WITH ORGANOPHOSPHATE POISONING. IRANIAN JOURNAL OF TOXICOLOGY, [online] 6(19), pp.751-756. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=288507.



 
  pdf-File
Yearly Visit 40
 
 
Latest on Blog
Enter SID Blog